# SDR PCAA0309117

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 32,795 hours, 36,731 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT IT WAS DISCOVERED THAT THE FIRST EMERGENCY FLOOR LIGHT HAD A BROKEN WIRE. WIRE WAS RESPLICED, AND THE OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
